# SDR ASAA0480543

- Difficulty date: October 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: BXS70188
- Condition: Misrouted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

SEA BTB NON-ROUTINE LINE CHECK-SPARKS AND SMOKE NOTED COMING FROM OVERHEAD GRILL BETWEEN L1 DOOR AND FORWARD GALLEY.  INSP REVEALED THAT A WIRE BUNDLE WAS CHAFING ON A PLENUM DUCT CLAMP, SOME OF THE WIRING WAS SHORTING ON CLAMP, AND HAD BURNED THROUGH 1 FOOT FORWARD OF S3-25 TERMINAL STRIP.  IT WAS FURTHER DETERMINED THAT THE WIRING BUNDLE HAD BEEN MIS-ROUTED, AND DUCT CLAMP HAD BEEN IMPROPERLY INSTALLED.  REPAIRED DAMAGED WIRING.  REROUTED WIRING BUNDLE, ALSO REPLACED PLENUM DUCT AND CLAMP. OPS CHECKED OK.
